# SDR VJ970230

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Assembly
- Part number: 11331DGDME
- Condition: Fell Off
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER CAME OFF MAIN CABIN DOOR SLIDE.  REINSTALLED CABIN DOOR SLIDE AND INSPECTED FOR PROPER INSTALLATION AND SECURITY.
